# SDR GTIA2014040601252

- Difficulty date: April 6, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 31,562 hours, 15,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU, 13WL, FAIL EMERGENCY BATTERY CAPACITY CHECK. R & R, 13WL, BATTERY IAW AMM 33-51-38.  OPS CHECK GOOD.
